# SDR SWAA2015102745410

- Difficulty date: October 13, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 42,433 hours, 24,851 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 113A2233
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SECONDARY TORQUE TUBE ON INBD FLAP CORRODED.  REPLACED TUBE IAW CMM.
